# SDR P2EA2002V0029

- Difficulty date: February 20, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q1 AND Q2 INSPECTION, RT HORIZONTAL STABILIZER LWR AREA T/E BEAM WITH CORROSION BETWEEN ELEV STA 94.07 AND ELEV STA 100.  RT HORIZONTAL STABILIZER LWR AREA T/E BEAM REPAIRED IAW SRM 55-107 FIG 1.
